Thinning Hair in a 28 yr old woman
I went off the birth control pill in March of this year to try and conceive. I have also been under considerable stress and pain after a shoulder injury (shoulder impingement).
Since then my hair has thinned, especially in the front. It's embarrassing. I'm only 28 years old.
My hairdresser pointed it out to me, actually. But she said that she can see regrowth, which I guess is good. But I still feel like I shed a lot. Every time I brush my hair or run my hands through it, several strands come out. When I comb/brush it, this is more pronounced.
Is it likely that the cessation of the pill is causing this, or the stress? Could it be the treatment for my shoulder (a cortisone injection)?
I want this to stop,as it's embarrassing. My GP said it's not my thryoid and that all my labs were normal. She said sometimes hair can go into extended phases so that I might be in an "extended loss" phase.
I don't know what to do and this is really hurting my self esteem. My hair has always been very fine, so I feel like it's more noticible on me then if I had thicker hair.
Advice? Anyone else had something like this happen? Help!